MathSciNet Relay Station
MathSciNet bibliographic data
MR1942115 58J05 (35J10 47F05)
Braverman, M.; Milatovich, O.; Shubin, M. Essential selfadjointness of Schrödinger-type operators on manifolds. (Russian) Uspekhi Mat. Nauk 57 (2002), no. 4(346), 3--58; translation in Russian Math. Surveys 57 (2002), no. 4, 641–692
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement